| Model Number |
01.36.046 |
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 april 2022.Lot 2112213: (b)(4) items manufactured and released on 14-dec-2021.Expiration date: 2026-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
At 3 days after the primary, the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is a periprosthetic fracture.The surgeon revised the head and the surgery was completed successfully.Additional information: the surgeon decided to not revise the stem because it was not loose.